Computation of nonclassical solutions to Hamilton-Jacobi problems

Show full item record

Title: Computation of nonclassical solutions to Hamilton-Jacobi problems
Date: 1999
Citation: Gremaud, P. A., & Ide, N. R. (1999). Computation of nonclassical solutions to Hamilton-Jacobi problems. SIAM journal on scientific computing, 21(2), 502-521.
URI: http://www.lib.ncsu.edu/resolver/1840.2/468


Files in this item

Files Size Format View
gremaud_1999_siam_j_scientific_computing_502.pdf 4.760Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record